Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Commuting Toeplitz operators with pluriharmonic symbols

Author: Dechao Zheng
Journal: Trans. Amer. Math. Soc. 350 (1998), 1595-1618
MSC (1991): Primary 47B35
MathSciNet review: 1443898
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By making use of $\mathcal M$-harmonic function theory, we characterize commuting Toeplitz operators with bounded pluriharmonic symbols on the Bergman space of the unit ball or on the Hardy space of the unit sphere in $n$-dimensional complex space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 47B35

Retrieve articles in all journals with MSC (1991): 47B35

Additional Information

Dechao Zheng
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824
Address at time of publication: Department of Mathematics, Vanderbilt University, Nashville, Tennessee 37240

PII: S 0002-9947(98)02051-0
Keywords: Toeplitz operator, Bergman space, Hardy space, pluriharmonic function, ${\mathcal M}$-harmonic function
Received by editor(s): June 30, 1995
Received by editor(s) in revised form: July 15, 1996
Additional Notes: Supported in part by the National Science Foundation.
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia